-
Symmetry nonintegrability for extended K(m, n, p) equation J - Článek v odborném periodikuVAŠÍČEK, Jakub. Symmetry nonintegrability for extended K(m, n, p) equation. Journal of Mathematical Chemistry. New York: Springer, 2022, vol. 60, No 2, p. 417-422. ISSN 0259-9791. Available from: https://doi.org/10.1007/s10910-021-01312-9.Journal of Mathematical Chemistry
RIV/47813059:19610/22:A0000116 Article in a journal. English. Switzerland.
Vašíček, Jakub (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: Generalized symmetries; Integrable systems; Nonlinear PDEs; Evolution equations
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 4/3/2023 10:35. -
Nonexistence of local conservation laws for generalized Swift-Hohenberg equation J - Článek v odborném periodikuHOLBA, Pavel. Nonexistence of local conservation laws for generalized Swift-Hohenberg equation. Journal of Mathematical Chemistry. New York: Springer, 2021, vol. 59, No 6, p. 1474-1478. ISSN 0259-9791. Available from: https://doi.org/10.1007/s10910-021-01249-z.Journal of Mathematical Chemistry
RIV/47813059:19610/21:A0000101 Article in a journal. English. United States of America.
Holba, Pavel (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: Conservation laws; Generalized Swift–Hohenberg equation; Nonlinear PDEs; Evolution equations
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 29/3/2022 09:33. -
Symmetries and conservation laws for a generalization of Kawahara equation J - Článek v odborném periodikuVAŠÍČEK, Jakub. Symmetries and conservation laws for a generalization of Kawahara equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2020, vol. 150, No 103579, p. "103579-1"-"103579-6", 6 pp. ISSN 0393-0440. Available from: https://doi.org/10.1016/j.geomphys.2019.103579.Journal of Geometry and Physics
RIV/47813059:19610/20:A0000084 Article in a journal. English. Netherlands.
Vašíček, Jakub (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: Symmetries; Conservation laws; Hamiltonian structures; Integrability; Formal symmetries
International impact: yes
Reviewed: yes
Type of record: Article in a journal
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 6/4/2021 13:55.